# SDR IPXA09M57261

- Difficulty date: August 5, 2009
- Submitted: September 2, 2009
- Operation: Air carrier
- Aircraft: N258UP
- Make and model: Doug MD-11F
- Aircraft time: 59,573 hours, 10,675 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: ABA7050A
- Condition: Misrepaired
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:1C REPAIR SURVEY SEQUENCE NO 258-F1-01, RT NOSE FUSELAGE BETWEEN STA 275 AND STA 295, RBL 32 AND RBL 44, NOT CORRELATED WITH MD-11 SRM VOL 1, INSTALLED WRONG THICKNESS DOUBLER.  REMOVED DOUBLER, FABRICATED AND INSTALLED REPAIR DOUBLER IAW MD-11 SRM 53-10-02 FIG 201, SHT 24-29.
